Journal article icon

Journal article

Alternative logics and applied mathematics

Abstract:
Many advocates of non‐classical logic for reasons external to mathematics claim that their proposed revisions are consistent with the use of classical logic within pure mathematics. Doubts are raised about such claims, concerning the applicability of pure mathematics to natural and social science.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1111/phis.12131

Authors


More by this author
Institution:
University of Oxford
Department:
Philosophy
Oxford college:
New College
Role:
Author
ORCID:
0000-0002-4659-8672
Publisher:
Wiley
Journal:
Philosophical Issues More from this journal
Volume:
28
Issue:
1
Pages:
399-424
Publication date:
2018-09-06
Acceptance date:
2018-06-06
DOI:
EISSN:
1758-2237
ISSN:
1533-6077
Language:
English
Pubs id:
pubs:968916
UUID:
uuid:a884dd6b-379a-4afb-a3c0-8ded4d1c808e
Local pid:
pubs:968916
Source identifiers:
968916
Deposit date:
2019-02-05

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP